Journal of Mathematical Physics
It is shown that the classical Infeld–Hull factorization method can be extended to coupled systems of second‐order equations. A complete solution of the factorization equations in two dimensions is given and a partial enumeration of factorizable systems is made.
First Page Number
Last Page Number
Copyright 1986 American Institute of Physics. This article may be downloaded for personal use only. Any other use requires prior permission of the author and the American Institute of Physics. The following article appeared in Journal of Mathematical Physics 27(1) and may be found at http://link.aip.org/link/doi/10.1063/1.527356.
Humi, M. (1986). Factorization of Systems of Differential-Equations. Journal of Mathematical Physics, 27(1), 76-81. http://dx.doi.org/10.1063/1.527356